MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43660
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.
 
Additional Manufacturer Narrative
Udi section of d4 is unknown, no product information has been provided to date.B3: date of event is unknown; no information has been provided to date.D4: expiration date and h4: manufacture date are unknown; no lot number has been provided.H3 - other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there were 6 instances of a line that slipped and disconnected that resulted in patients bleeding.The device is unknown if available for investigation.There was patient involvement.There has been no report of patient injury or adverse event.

Brand Name
MEDEX 3-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21193051
Report Number9616567-2025-00011
Device Sequence Number18302586
Product Code FPK
UDI-Device Identifier10351688507563
UDI-Public(01)10351688507563
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/09/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown